Continuability of solutions of nonlinear equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 420-422
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a17,
author = {Yu. Knezhevich-Milyanovich},
title = {Continuability of solutions of nonlinear equations},
journal = {Differencialʹnye uravneni\^a},
pages = {420--422},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a17/}
}
Yu. Knezhevich-Milyanovich. Continuability of solutions of nonlinear equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 420-422. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a17/